MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD CAINA; NEEDLE, HYPODERMIC, SINGLE LUMEN

JIANGSU CAINA MEDICAL CO.,LTD CAINA; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 25501
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Several events with medline insulin syringe, medline sure-snap safety needle and caina safety needle.When twisting the needle onto the syringe, it does not lock properly; it spins and does not tighten down.Needles are bending when trying to pull up medication as well as when put into patient's arm.Needles have fallen out of syringe and stay in the patient's arm.The safety on the needle continues to move loosely and will flop down and not stay stationary.Safety on the needle also does not always close correctly.Some of these events have caused employee injury.Lot numbers attached are examples, but not inclusive.Manufacturer response for syringe, piston, medline (per site reporter).Unknown.Manufacturer response for needle, hypodermic, single lumen, caina (per site reporter).Unknown.

Brand Name
CAINA
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
2219 rimlang drive, suite 301
bellingham WA 98226
MDR Report Key17974781
Report Number17974781
Device Sequence Number2454152
Product Code FMI
UDI-Device Identifier06971564465021
UDI-Public(01)06971564465021(17)20260228(10)89721030001
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/06/2023
Report Date (Section F) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25501
Device Catalogue NumberCA255
Device Lot Number89721030001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer10/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/06/2023